National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 272491

History of Changes from the VAERS Wayback Machine

First Appeared on 12/31/2007

VAERS ID: 272491
Age:16.0
Gender:Female
Location:Indiana
Vaccinated:2006-11-29
Onset:2006-12-01
Submitted:2007-02-14
Entered:2007-02-15
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / - - / -

Administered by: Other      Purchased by: Unknown
Symptoms: Dizziness, Erythema, Flushing, Nausea, Hot flush

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: NONE
Current Illness:
Preexisting Conditions: ovarian cyst; penicillin allergy; sulfonamide allergy; drug hypersensitivity
Diagnostic Lab Data: NONE
CDC 'Split Type':

Write-up:Information has been received from a mother of a 16 year old female patient with /"cysts in her ovaries/", and allergies to penicillin, sulfa, cefaclor (CECLOR) and erythromycin ethylsuccinate (+) sulfisoxazole acetyl (PEDIAZOLE) who on 29-NOV-2006 was va"ccinated with HPV vaccine (yeast), /"in her hip/". There was no concomitant medication. Subsequently, /"within 2 to 3 days after receiving the injection./" the patient developed /"hot flushes/", fainted, felt dizzy, and nausea. The patient was also /"red


Changed on 12/8/2009

VAERS ID: 272491 Before After
Age:16.0
Gender:Female
Location:Indiana
Vaccinated:2006-11-29
Onset:2006-12-01
Submitted:2007-02-14
Entered:2007-02-15
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / - - / -

Administered by: Other      Purchased by: Unknown Other
Symptoms: Dizziness, Erythema, Flushing, Nausea, Syncope, Hot flush

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: NONE
Current Illness:
Preexisting Conditions: ovarian cyst; penicillin allergy; sulfonamide allergy; drug hypersensitivity
Diagnostic Lab Data: NONE
CDC 'Split Type': (blank) WAES0701USA03483

Write-up:Information has been received from a mother of a 16 year old female patient with /"cysts "cysts in her ovaries/", ovaries", and allergies to penicillin, sulfa, cefaclor (CECLOR) and erythromycin ethylsuccinate (+) sulfisoxazole acetyl (PEDIAZOLE) who on 29-NOV-2006 was va"ccinated vaccinated with HPV vaccine (yeast), /"in "in her hip/". hip". There was no concomitant medication. Subsequently, /"within "within 2 to 3 days after receiving the injection./" injection." the patient developed /"hot flushes/", "hot flushes", fainted, felt dizzy, and nausea. The patient was also /"red "red and flushed" in her face since receiving the injection. The patient was experiencing the "hot flushes" almost every day. It was also reported that the patient had been vaccinated with Tdap "whooping cough" injection (manufacturer unknown) on 05-JAN-2007 and the patient experienced swelling, itching and "a knot" at the injection site for the last "two to three weeks." At the time of the report, the patient was reportedly not recovered. Additional information has been requested.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=272491&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166